# SDR FXGA202112282139

- Difficulty date: December 28, 2021
- Submitted: January 15, 2022
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 49855
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT CANT STA 1497. TO REPAIR A DENT IN THE FUSELAGE SKIN AT CANT STATION 1497. FUSELAGE SKIN @ CANT/STA 1497 R/H DAMAGED.  SEE ATTACHED REPORT NO. NR-0155SA REV IR FOR ACCOMPLISHMENT INSTRUCTION AND 8110-3 APPROVAL.
